Missouri, 2025

Tornadoes and Damaging Winds in Missouri, June 3, 2025

June 3, 2025 · NWS EAX · 82 events in 17 counties and zones

During the afternoon hours of June 3rd, 2025, storms brought widespread heavy rain, flash flooding, damaging wind gusts, and a couple tornadoes to portions of Missouri. Two tornadoes impacted Jackson County, with an EF-0 near the Truman Sports Complex and an EF-1 in Independence.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
82

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

During the afternoon hours of June 3rd, 2025, storms brought widespread heavy rain, flash flooding, damaging wind gusts, and a couple tornadoes to portions of Missouri. Two tornadoes impacted Jackson County, with an EF-0 near the Truman Sports Complex and an EF-1 in Independence.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 3, 12:20 PM CST, 49 minutes earlier. Its key messages:

  • Widespread showers and storms today through tonight, in several rounds. Heavy rain and flooding likely.
  • Strong to severe storms is this afternoon and evening. Large hail and damaging winds are the main hazards. Tornado threat remains low but not zero.
  • Cooler conditions later in the week with additional chances for showers and storms.
Area forecast discussion, Jun 3, 12:20 PM CST, 49 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
120 PM CDT Tue Jun 3 2025

.KEY MESSAGES...

- Widespread showers and storms today through tonight, in several
  rounds. Heavy rain and flooding likely.

- Strong to severe storms is this afternoon and evening. Large
  hail and damaging winds are the main hazards. Tornado threat
  remains low but not zero.

- Cooler conditions later in the week with additional chances
  for showers and storms.

&&

.DISCUSSION...
Issued at 104 PM CDT Tue Jun 3 2025

Todays forecast will continue to be stormy and rainy as a result of
an upper wave an a cold front in the area moving very slowly to the
southeast. In the vicinity of the front (which is currently draped
across central Kansas into northwest Missouri) moisture parameters
are of note. Precipitable water values south of the KC Metro are
pushing close to 2 inches this afternoon. Moisture transport is to
the northeast which is nearly parallel to storm motion along the
frontal boundary. Continued scattered shower and thunderstorm
development is expected south of the front with this activity already
fairly filled in.

Southwest parts of the area have managed to clear
out a bit this afternoon leading to increased instability in our far
southern CWA. To our west, stronger convection has developed in
central Kansas and it continues to track to the east. As the
move into our area, strong winds and large hail will be a
possibility, thanks to the heating that has occurred south of
the Kansas City Metro. A QLCS tornado threat also evident with a
few embedded meso's possible within the line. Wind gusts up to
60 mph look to be the biggest threat with this system however.
One caveat to severe potential is continued development of
scattered storm activity out ahead of this line which may impede
its ability to tap into the instability in our area, although
this remains less likely at this time. With the CAPE gradient
currently draped south of I-70, it looks as through the greatest
severe threat will remain south of this line and track east
into central Missouri.

Also of concern in addition to severe risk is periodic heavy
rainfall this afternoon across the Kansas City Metro and
locations south. Rainfall rates of 1-2 inches per hour look
possible with amounts as high as 4 inches in isolated locations
by this evening. The evening commute is expected to be impacted
and typical flood locations will likely be impacted in Kansas
City. River flooding will also be of concern this evening with
several gauges already rising.

Shower and thunderstorm activity is expected tapper off after sunset
leaving the area mostly dry before sunrise on Wednesday.
Temperatures Wednesday will be a bit cooler after the passage
of the cold front and mainly in the 70s across the area. Several
additional rounds of showers and thunderstorms will be possible
over the next several days and into the weekend as several
waves move through.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1246 PM CDT Tue Jun 3 2025

Scattered showers and thunderstorm activity expected to continue
through the afternoon into the evening. Along with this
activity, decreasing ceilings toward IFR can be expected this
afternoon. After activity concludes, expect to see improvement
to the ceilings back to MVFR after sunset, then gradually
trending back to VFR by morning.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Wednesday morning for MOZ002>008-011>017-
     020>025-028>033-037>040-043>046-053-054.
KS...Flood Watch through Wednesday morning for KSZ025-057-060-
     102>105.

&&

DISCUSSION...WFO EAX
AVIATION...WFO EAX
Hazardous weather outlook, Jun 3, 4:05 AM CST, 9 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Tue Jun 03 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Tue Jun 03 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to weather.gov/eax/hwo for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

The radar

The Pleasant Hill radar (KEAX), 74 km away, was scanning. The volume nearest the first event began at 19:05 UTC.

Open the radar archive at this moment

Event by event

80 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Platte

When
June 3, 1:09 PM CST to 1:10 PM CST
Where
Platte County, 1.75 mi ESE of Platte City
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.360, -94.750

Downed wires and power outages east of Platte City.

Thunderstorm Wind, Clay

When
June 3, 1:12 PM CST to 1:13 PM CST
Where
Clay County, Nashua
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.300, -94.580

Downed tree limbs and wires near Walnut Street.

Thunderstorm Wind, Jackson

When
June 3, 1:19 PM CST to 1:20 PM CST
Where
Jackson County, 3.51 mi WNW of Dodson
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.000, -94.590

Downed tree and wires near 70th Street in South KC.

Thunderstorm Wind, Platte

When
June 3, 1:23 PM CST to 1:24 PM CST
Where
Platte County, 0.87 mi SW of Milton
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.210, -94.640

Downed tree limbs and wires near 66th Street near Platte Woods.

Thunderstorm Wind, Jackson

When
June 3, 1:23 PM CST to 1:24 PM CST
Where
Jackson County, 2.14 mi SSE of Kansas City
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.050, -94.560

Downed tree and wires near Quincy Avenue.

Thunderstorm Wind, Platte

When
June 3, 1:23 PM CST to 1:24 PM CST
Where
Platte County, 0.69 mi S of Northern Hgts
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.210, -94.620

Downed wires near Robinhood Lane.

Tornado, Jackson

When
June 3, 1:24 PM CST to 1:27 PM CST
Where
Jackson County, 0.49 mi S of Leeds to 0.7 mi E of Leeds
Rating
EF0
Path length
0.84 mi
Path width
40 yd
Reported by
NWS Storm Survey
Coordinates
39.043, -94.500

Storm survey found evidence of a 0.9 mile long EF-0 tornado near the Truman Sports Complex.

Thunderstorm Wind, Jackson

When
June 3, 1:26 PM CST to 1:27 PM CST
Where
Jackson County, Leeds
Measured
61 kt (70 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.050, -94.500

Semi blown over near I-435 and Raytown Road. Multiple trees down east of this location. Potentially tornado damage.

Thunderstorm Wind, Jackson

When
June 3, 1:26 PM CST to 1:27 PM CST
Where
Jackson County, 0.87 mi SW of Blue Summit
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.040, -94.460

Downed tree onto a vehicle near 47th and Maywood east of the Truman Sports Complex.

Thunderstorm Wind, Jackson

When
June 3, 1:27 PM CST to 1:28 PM CST
Where
Jackson County, 0.87 mi SE of Leeds
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.040, -94.490

Multiple reports of tree limbs and wires down in the Raytown area south of the Truman Sports Complex.

Thunderstorm Wind, Jackson

When
June 3, 1:30 PM CST to 1:31 PM CST
Where
Jackson County, 1.28 mi ENE of Blue Summit
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.060, -94.430

EM relayed images of large tree snapped/down just NE of intersection of 35th and Crysler.

Thunderstorm Wind, Jackson

When
June 3, 1:30 PM CST to 1:31 PM CST
Where
Jackson County, 0.69 mi N of Blue Summit
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.060, -94.450

Multiple reports of downed trees between Independence and Raytown.

Thunderstorm Wind, Jackson

When
June 3, 1:30 PM CST to 1:31 PM CST
Where
Jackson County, 2.07 mi S of Cement City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.000, -94.450

Downed wires and power outages near Crisp Avenue in Raytown.

Thunderstorm Wind, Jackson

When
June 3, 1:30 PM CST to 1:31 PM CST
Where
Jackson County, 1.28 mi WSW of East Independence
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.090, -94.390

Several downed or snapped trees near Lees Summit Road in Independence.

Thunderstorm Wind, Clay

When
June 3, 1:30 PM CST to 1:31 PM CST
Where
Clay County, 1.48 mi NNW of Claycomo
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.220, -94.540

Downed wires near Askew Avenue.

Thunderstorm Wind, Clay

When
June 3, 1:34 PM CST to 1:35 PM CST
Where
Clay County, 0.87 mi NW of Smithville
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
39.410, -94.590

Private weather sensor measured 59 knot wind gust near Smithville.

Tornado, Jackson

When
June 3, 1:35 PM CST to 1:44 PM CST
Where
Jackson County, 1.61 mi SW of East Independence to 1.32 mi E of Spring Branch
Rating
EF1
Path length
3.71 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
39.082, -94.390

Storm survey found evidence of a 3.7 mile long EF-1 tornado in Jackson County in the Independence area. Essentially all of the damage was uprooted trees and large tree branches snapped.

Thunderstorm Wind, Jackson

When
June 3, 1:35 PM CST to 1:36 PM CST
Where
Jackson County, 0.87 mi SW of East Independence
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.090, -94.380

EM relayed images of multiple trees snapped, downed over roadway, or on homes. This damage was likely tornado damage.

Thunderstorm Wind, Jackson

When
June 3, 1:40 PM CST to 1:41 PM CST
Where
Jackson County, 0.69 mi S of East Independence
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.090, -94.370

Several downed trees near Truman Road east of Route 291.

Thunderstorm Wind, Jackson

When
June 3, 1:40 PM CST to 1:41 PM CST
Where
Jackson County, 0.69 mi N of Spring Branch
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.110, -94.350

Social media photos and reports of trees down on Jones Road.

Thunderstorm Wind, Jackson

When
June 3, 1:40 PM CST to 1:41 PM CST
Where
Jackson County, 0.69 mi S of Spring Branch
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.090, -94.350

Social media report and photo of downed tree damaging a vehicle near Alexander Road.

Thunderstorm Wind, Clay

When
June 3, 1:40 PM CST to 1:41 PM CST
Where
Clay County, 0.69 mi N of South Liberty
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.210, -94.400

Downed wires near Current Street south of Liberty.

Thunderstorm Wind, Jackson

When
June 3, 1:40 PM CST to 1:41 PM CST
Where
Jackson County, 2.14 mi NNE of East Independence
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.130, -94.360

Downed tree onto a boat at a residence near Jackson Drive.

Thunderstorm Wind, Clay

When
June 3, 1:44 PM CST to 1:45 PM CST
Where
Clay County, 1.38 mi N of Liberty City Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.240, -94.330

Downed tree limbs and wires near Missouri City Road.

Thunderstorm Wind, Jackson

When
June 3, 1:45 PM CST to 1:46 PM CST
Where
Jackson County, 0.54 mi W of Lake City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.120, -94.280

Relayed report of severe large tree limbs down across Highway 7 near Buckner.

Thunderstorm Wind, Jackson

When
June 3, 1:47 PM CST to 1:48 PM CST
Where
Jackson County, 1.07 mi W of Lake City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.120, -94.290

Social media report of downed power lines and bent over power poles near Indian Trails Elementary.

Thunderstorm Wind, Clay

When
June 3, 1:47 PM CST to 1:48 PM CST
Where
Clay County, 0.69 mi N of Liberty City Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.230, -94.330

Downed wires near Scott Avenue near Missouri City.

Thunderstorm Wind, Jackson

When
June 3, 1:51 PM CST to 1:52 PM CST
Where
Jackson County, 1.28 mi WSW of Knobtown
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.960, -94.450

Downed wires and power outages near Military Club Road in Raytown.

Thunderstorm Wind, Clay

When
June 3, 1:54 PM CST to 1:55 PM CST
Where
Clay County, Excelsior Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.350, -94.230

Downed tree and wires near Ley Street in Excelsior Springs.

Thunderstorm Wind, Jackson

When
June 3, 1:55 PM CST to 1:56 PM CST
Where
Jackson County, Buckner
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.130, -94.200

Downed wires and power outages near Central Street in the Buckner area.

Thunderstorm Wind, Jackson

When
June 3, 1:59 PM CST to 2:00 PM CST
Where
Jackson County, 1.28 mi ESE of Independence Mem Arp
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.060, -94.310

Several reports of downed trees north of Lake Tapawingo.

Thunderstorm Wind, Cass

When
June 3, 1:59 PM CST to 2:00 PM CST
Where
Cass County, 0.88 mi SW of Belton Villnave Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.760, -94.590

Downed wires and power outages near 203rd Street just east of the state line.

Thunderstorm Wind, Ray

When
June 3, 2:06 PM CST to 2:07 PM CST
Where
Ray County, 3.82 mi ENE of Albany
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.260, -94.060

Downed wires and power outages near Route EE west of Richmond.

Thunderstorm Wind, Livingston

When
June 3, 2:16 PM CST to 2:17 PM CST
Where
Livingston County, Utica
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.750, -93.630

Social media report of downed tree limbs near Utica.

Thunderstorm Wind, Saline

When
June 3, 2:20 PM CST to 2:21 PM CST
Where
Saline County, 2.33 mi SSW of Mt Leonard
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
39.100, -93.420

Private weather sensor measured 59 knot gust.

Thunderstorm Wind, Cass

When
June 3, 2:23 PM CST to 2:24 PM CST
Where
Cass County, 1.28 mi ENE of Pleasant Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.790, -94.250

Downed tree and wires near Merle Road in Pleasant Hill.

Thunderstorm Wind, Lafayette

When
June 3, 2:27 PM CST to 2:28 PM CST
Where
Lafayette County, 0.34 mi NNE of Lexington
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.184, -93.877

Downed tree limbs in the Lexington area.

Thunderstorm Wind, Saline

When
June 3, 2:28 PM CST to 2:29 PM CST
Where
Saline County, 3.83 mi WNW of Sweet Spgs
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
39.000, -93.480

Side and door of machine shed blown off, power pole snapped, and multiple large limbs down.

Thunderstorm Wind, Lafayette

When
June 3, 2:36 PM CST to 2:37 PM CST
Where
Lafayette County, 1.07 mi E of Odessa
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.000, -93.950

Delayed report of downed limbs and a couple of wires near Odessa.

Thunderstorm Wind, Carroll

When
June 3, 2:42 PM CST to 2:43 PM CST
Where
Carroll County, Norborne
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.300, -93.680

Downed wires and power outages reported in the Norborne area.

Thunderstorm Wind, Lafayette

When
June 3, 2:44 PM CST to 2:45 PM CST
Where
Lafayette County, 4.37 mi NW of Page City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.180, -93.780

Downed tree limbs near U.S. Highway 24 east of Lexington.

Thunderstorm Wind, Lafayette

When
June 3, 2:50 PM CST to 2:51 PM CST
Where
Lafayette County, 4.37 mi NW of Page City
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
39.180, -93.780

Large tree uprooted and split. Cornfield debris strewn across property. Heavy fire pit lifted and moved 10 feet. Metal framing twisted and bent. Metal chairs lifted and moved.

Thunderstorm Wind, Sullivan

When
June 3, 2:52 PM CST to 2:53 PM CST
Where
Sullivan County, 2.96 mi SW of Cora
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.090, -93.160

Several downed trees, some up to 4 feet in diameter, reported north to northeast of Browning.

Thunderstorm Wind, Saline

When
June 3, 2:53 PM CST to 2:54 PM CST
Where
Saline County, 0.69 mi S of Marshall
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.120, -93.200

Social media reports and photos of trees down in Marshall.

Thunderstorm Wind, Saline

When
June 3, 2:57 PM CST to 2:58 PM CST
Where
Saline County, 0.87 mi SE of Slater
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.220, -93.060

Tree damage and power lines down in Slater.

Thunderstorm Wind, Chariton

When
June 3, 3:03 PM CST to 3:04 PM CST
Where
Chariton County, 4.18 mi S of Shannondale
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.320, -92.960

Downed wires and power outages near Dalton Bottoms.

Thunderstorm Wind, Saline

When
June 3, 3:06 PM CST to 3:07 PM CST
Where
Saline County, 4.87 mi E of Marshall
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.140, -93.110

Downed wires and power outages near County Road 111 near Marshall.

Thunderstorm Wind, Saline

When
June 3, 3:06 PM CST to 3:07 PM CST
Where
Saline County, 0.87 mi SE of Slater
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.220, -93.060

Social media photos of downed trees in Slater.

Thunderstorm Wind, Saline

When
June 3, 3:08 PM CST to 3:09 PM CST
Where
Saline County, 1.07 mi E of Slater
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.230, -93.050

Report of downed and/or uprooted trees on the east side of Slater.

Thunderstorm Wind, Pettis

When
June 3, 3:10 PM CST to 3:11 PM CST
Where
Pettis County, 1.76 mi ESE of Lamonte
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.720, -93.290

Several reports of large trees down in Sedalia, including one onto a vehicle on U.S. Highway 50.

Thunderstorm Wind, Sullivan

When
June 3, 3:10 PM CST to 3:11 PM CST
Where
Sullivan County, 0.69 mi S of Green Castle
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
40.260, -92.880

Downed wires near Lincoln Street in Greencastle.

Thunderstorm Wind, Chariton

When
June 3, 3:12 PM CST to 3:13 PM CST
Where
Chariton County, 1.75 mi SE of Eccles
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.510, -92.900

Downed tree and wires near Prather Avenue.

Thunderstorm Wind, Pettis

When
June 3, 3:17 PM CST to 3:18 PM CST
Where
Pettis County, Sedalia
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.700, -93.230

Several reports of downed tree limbs and power lines in Sedalia and surrounding areas.

Thunderstorm Wind, Pettis

When
June 3, 3:17 PM CST to 3:18 PM CST
Where
Pettis County, 2.34 mi SSE of Georgetown
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.740, -93.230

Downed tree limbs and wires near Route H north of Sedalia.

Thunderstorm Wind, Pettis

When
June 3, 3:18 PM CST to 3:19 PM CST
Where
Pettis County, 1.48 mi SSW of Sedalia Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.680, -93.190

Several downed trees in the Southgate area in Sedalia.

Thunderstorm Wind, Pettis

When
June 3, 3:20 PM CST to 3:21 PM CST
Where
Pettis County, 0.69 mi N of Sedalia Arpt
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
38.710, -93.180

Sedalia Airport (DMO) ASOS measured a peak gust of 54 knots/62 mph.

Thunderstorm Wind, Saline

When
June 3, 3:23 PM CST to 3:24 PM CST
Where
Saline County, Slater
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.230, -93.070

Reports of downed trees in Slater.

Thunderstorm Wind, Chariton

When
June 3, 3:24 PM CST to 3:25 PM CST
Where
Chariton County, 1.48 mi SSE of Forest Green
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.300, -92.840

Downed tree limbs and wires near Route 5 near Forest Green.

Thunderstorm Wind, Saline

When
June 3, 3:25 PM CST to 3:26 PM CST
Where
Saline County, 1.28 mi ENE of Nelson
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.990, -93.030

Social media photo of downed trees in Nelson.

Thunderstorm Wind, Cooper

When
June 3, 3:28 PM CST to 3:29 PM CST
Where
Cooper County, 0.54 mi E of Pilot Grove
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.870, -92.910

Emergency Manager reports large trees down in Pilot Grove.

Thunderstorm Wind, Schuyler

When
June 3, 3:31 PM CST to 3:32 PM CST
Where
Schuyler County, 0.53 mi E of Greentop
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
40.350, -92.560

Downed wires reported in Greentop.

Thunderstorm Wind, Cooper

When
June 3, 3:31 PM CST to 3:32 PM CST
Where
Cooper County, 0.54 mi W of Blackwater
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.980, -92.990

Downed tree limbs and wires in the Blackwater area.

Thunderstorm Wind, Howard

When
June 3, 3:32 PM CST to 3:33 PM CST
Where
Howard County, 0.87 mi SW of Steinmetz
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.240, -92.840

Downed wires and power outages in the Glasgow area.

Thunderstorm Wind, Randolph

When
June 3, 3:32 PM CST to 3:33 PM CST
Where
Randolph County, 1.38 mi N of Clifton Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.450, -92.670

Downed trees along Route 3 north of Clifton Hill.

Thunderstorm Wind, Macon

When
June 3, 3:35 PM CST to 3:36 PM CST
Where
Macon County, 0.69 mi S of Barnesville
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.890, -92.620

Downed wires near Route 3 west of Atlanta.

Thunderstorm Wind, Howard

When
June 3, 3:39 PM CST to 3:40 PM CST
Where
Howard County, 0.54 mi W of North Boonville
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.000, -92.760

Downed wires near County Road 345 near Franklin/New Franklin.

Thunderstorm Wind, Macon

When
June 3, 3:42 PM CST to 3:43 PM CST
Where
Macon County, 0.69 mi S of La Plata
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.020, -92.480

Tree limbs downed in La Plata along US Highway 63.

Thunderstorm Wind, Cooper

When
June 3, 3:45 PM CST to 3:46 PM CST
Where
Cooper County, 1.75 mi NE of Billingsville
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.920, -92.760

Downed wires and power outages near Billingsville Road south of Boonville.

Thunderstorm Wind, Randolph

When
June 3, 3:45 PM CST to 3:46 PM CST
Where
Randolph County, 1.07 mi W of Moberly
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.420, -92.450

Downed tree and wires near Logan Street in Moberly.

Thunderstorm Wind, Cooper

When
June 3, 3:45 PM CST to 3:46 PM CST
Where
Cooper County, 2.56 mi ENE of Lick
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.950, -92.780

Downed tree and wires near Sportsman Road in Boonville.

Thunderstorm Wind, Randolph

When
June 3, 3:47 PM CST to 3:48 PM CST
Where
Randolph County, 2.11 mi SW of Jacksonville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.560, -92.510

Downed tree limbs near Holiday Acres Lake.

Thunderstorm Wind, Cooper

When
June 3, 3:48 PM CST to 3:49 PM CST
Where
Cooper County, 0.69 mi S of Boonville Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.970, -92.750

Social media video of a downed tree at a residence in Boonville.

Thunderstorm Wind, Cooper

When
June 3, 3:48 PM CST to 3:49 PM CST
Where
Cooper County, 0.54 mi W of Boonville
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.970, -92.740

Downed tree and wires near Sycamore Street in Boonville.

Thunderstorm Wind, Howard

When
June 3, 3:48 PM CST to 3:49 PM CST
Where
Howard County, 1.48 mi SSW of Fayette Fld Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
Utility Company
Coordinates
39.100, -92.690

Multiple broken power poles south of Fayette.

Thunderstorm Wind, Macon

When
June 3, 3:49 PM CST to 3:50 PM CST
Where
Macon County, Macon Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.730, -92.470

Reports of downed tree limbs in the Macon area.

Thunderstorm Wind, Howard

When
June 3, 3:50 PM CST to 3:51 PM CST
Where
Howard County, 1.75 mi SE of Fayette Fld Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.100, -92.660

Downed tree limbs and wires near Route 240.

Thunderstorm Wind, Howard

When
June 3, 3:52 PM CST to 3:53 PM CST
Where
Howard County, 1.75 mi ESE of Fayette Fld Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.110, -92.650

Several downed trees and wires near County Road 419 south of Fayette.

Thunderstorm Wind, Howard

When
June 3, 3:54 PM CST to 3:55 PM CST
Where
Howard County, 0.54 mi E of New Franklin
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.020, -92.740

Downed tree and wires near Chancellor Street in New Franklin.

Thunderstorm Wind, Howard

When
June 3, 3:56 PM CST to 3:57 PM CST
Where
Howard County, 4.87 mi S of Hilldale
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.000, -92.580

Downed wires near County Road 433 near Rocheport.

Thunderstorm Wind, Randolph

When
June 3, 3:56 PM CST to 3:57 PM CST
Where
Randolph County, 0.69 mi S of Moberly
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.410, -92.430

Downed tree and wires near Halleck Street.

Thunderstorm Wind, Randolph

When
June 3, 3:56 PM CST to 3:57 PM CST
Where
Randolph County, 0.53 mi W of Moberly
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.420, -92.440

Downed wires near Reed Street.

Thunderstorm Wind, Howard

When
June 3, 3:56 PM CST to 3:57 PM CST
Where
Howard County, 3.22 mi E of New Franklin
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.020, -92.690

Downed tree and wires near County Road 448.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2025Every state in 2025This day in weather historyThe tornado archive for Missouri, 2025Warnings in Missouri, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1272277, 1274264, 1274220, 1274200, 1274221, 1274259, 1256630, 1274215, 1274250, 1272270, 1272263, 1272269, 1274203, 1274251, 1274262, 1274279, 1256632, 1272265, 1274211, 1274213, 1274258, 1274261, 1274265, 1274218, 1272261, 1272278, 1274248, 1274247, 1274196, 1274205, 1272268, 1274199, 1274189, 1274257, 1274278, 1274206, 1274185, 1274266, 1274275, 1274192, and more.